MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; ANGLED OCULAR TELESCOPE

OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; ANGLED OCULAR TELESCOPE
Model Number A37025A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The repair inspection confirmed/reproduced the customer¿s reported issue.The image is blurry/foggy.Additionally, the outer tube tip was found damaged.The inspection also noted the rigid outer tube is bent and there is poor/insufficient light transmission due to broken fibers at the distal tip.A review of the device history records (dhr) was performed for the affected lot number without showing any non-conformities or deviations regarding the described issues.An investigation was performed by the legal manufacturer which determined that there is no design, manufacturing, material or processing related cause for the reported event.Based on the legal manufacturer¿s investigation, the failures identified indicate user error and wear as the potential cause.Olympus will continue to monitor the occurrence rate of the reported phenomenon related to the device.
 
Event or Problem Description
Olympus (omsc) was informed that during an unspecified event, the customer oes angled ocular telescope was returned to the olympus repair center for a reported poor image problem.However, during the repair inspection broken optical light fibers was found due to a damaged distal tip on the outer tube.No death injury or infection and no impact to person or other was reported to olympus.This report is being submitted to capture the broken component on the outer tube.

Brand Name
OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR
Common Device Name
ANGLED OCULAR TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16108727
Report Number9610773-2023-00102
Device Sequence Number19630308
Product Code FGA
UDI-Device Identifier04042761023214
UDI-Public04042761023214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA37025A
Device Catalogue NumberA37025A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown